# SDR CA121210002

- Difficulty date: December 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 48,297 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 71200011
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THE CREW NOTICED A STRONG CHEMICAL ODOR PERMEATING THROUGH THE FLIGHT DECK, ALSO THROUGH THE FORWARD PORTION OF THE PASSENGER CABIN.  THE CREW DONNED THEIR OXYGEN MASKS FOR THE FINAL PORTION OF THE DESCENT AND APPROACH.    ENGINE 1 REPLACED.
